eHealthMe - FDA and Social Media, Personalized eHealthMe - FDA and Social Media, Personalized

FDA and Social Media, Personalized


Advanced tools       Explore eHealthMe

Home > Vicoprin > Vicoprin side effects

Review: Vicoprin side effects

In this review, we analyze Vicoprin side effects by the time on the drug, gender and age (0-60+) of the people who have side effects while taking Vicoprin. The review is based on 7 people who have side effects while taking Vicoprin from FDA and social media, and is updated regularly.

Get connected: join a mobile support group for people who have Vicoprin side effects >>>

What is Vicoprin

Vicoprin (latest outcomes from 14 users) has active ingredients of aspirin; hydrocodone bitartrate. It is often used in pain.

Other drugs that have the same active ingredients (aspirin; hydrocodone bitartrate): Azdone.

On Sep, 22, 2014: 7 people who reported to have side effects when taking Vicoprin are studied

 outcomes

Most common side effects over time * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ yearsnot specified
HalitosisSleep Walkingn/aPain Inflammation Activatedn/an/an/aHeadache
Loss Of VoiceParasomnia

Most common side effects by gender * :

FemaleMale
HalitosisPain Inflammation Activated
HeadacheLoss Of Voice
Sleep Walking
Parasomnia

Most common side effects by age * :

0-12-910-1920-2930-3940-4950-5960+
n/an/an/an/an/aHalitosisParasomniaHeadache
Pain Inflammation ActivatedSleep Walking
Loss Of Voice

* Some reports may have incomplete information.

Browse Vicoprin side effects from A to Z:

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Are you taking Vicoprin?

Comments from related studies:

  • From this study (2 years ago):

  • My husbant took vicodine for pain and seens then he lost his voice. so no voice for two weeks already. Can you please give advise what to do.

    Reply

  • From this study (5 years ago):

  • My doctor perscribed Claritin to me for Allergies. Within 3 days of taking it i felt so sick. I was very, very dizzy and had this foggyness in my brain. I went online and checked the interactions of the drugs I am currently taking. I started elliminating the drugs I could and once I stopped the claritin I felt much better. The feeling was gone witin 2 days. As soon as you feel lightheadedness with this drug stop!!

    Reply

More questions for: Vicoprin

More reviews for: Vicoprin

On eHealthMe, Vicoprin (aspirin; hydrocodone bitartrate) is often used for pain. Find out below the conditions Vicoprin is used for, how effective it is, and any alternative drugs that you can use to treat those same conditions.

What is Vicoprin used for and how effective is it:

Other drugs that are used to treat the same conditions:

Studies of common Vicoprin drug interactions:

Browse Vicoprin drug interactions with drugs from A to Z:

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

44 million health professionals and patients have studied on eHealthMe. Recent studies:

- Minocycline Hydrochloride for a 19-year old girl who has Acne (35 minutes ago)

- Adderall Xr 30 for a 56-year old woman who has ADD (36 minutes ago)

- Biotin for a 35-year old woman who has Hair Growth Abnormal (51 minutes ago)

 

Recent mobile support groups

- Kidney Cancer and Humira

- Benadryl and Addison\'s Disease

- Allegra and Eye Twitch

- Acne

- Hodgkin\'s Disease Nodular Sclerosis Stage Iv

 

Recent user comments

- "I started taking Minocycline to treat my moderate acn ... " (38 minutes ago)

- "Started taking biotin and my period is late. Have sym ... " (53 minutes ago)

- "was recently in-between insurance so went off diltiaz ... " (2 hours ago)

 

Recent searches

- Ipratropium Bromide
- Vasculitis
- Urinary Tract Infection Complicated
- Alpha 1 Microglobulin Urine Increased
- Plaquenil

Recent updates on eHealthMe:

- Hydrea, Chromium Picolinate drug interactions (1 second ago)

- Activity - Increased in Jitters (2 seconds ago)

- Prednisone, Tavist-1 drug interactions (3 seconds ago)

- Ablatio Placentae in Ms (5 seconds ago)

- Huckleberry, Prunus Cerasus drug interactions (6 seconds ago)

   

About - Terms of service - Privacy policy - Press - Advertise - Apps - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.